کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
842534 | 908534 | 2008 | 12 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Existence and multiplicity of positive solutions to a singular elastic beam equation rigidly fixed at both ends
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
مهندسی (عمومی)
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
The purpose of this paper is to study the existence and multiplicity of positive solutions for the fourth-order two-point boundary value problem u(4)(t)=λf(t,u(t)),0
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 69, Issue 8, 15 October 2008, Pages 2683–2694
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 69, Issue 8, 15 October 2008, Pages 2683–2694
نویسندگان
Qingliu Yao,